# SDR USAASB97092

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 4030952906
- Condition: Failed
- Location: E/E Compt
- Part time: 18,503 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PIT - FL 171 - FLIGHT DIVERTED TO PIT DUE TO YAW DAMPER AND STAB TRIM PROBLEMS.  AIRCRAFT ROLLS SLIGHTLY (DUTCH ROLLS) CONSTANTLY.  HIGHER ALTITUDES AND TURBULENCE MAKES ROLLING WORSE.  PROBLEM EXISTS WITH AUTOPILOT ON OR OFF.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE YAW DAMPER COUPLER.  BITE TEST AND FUNCTIONAL CHECK NORMAL.  (M)
